# SDR 95ZZZX5716

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34698
- Make and model: Bell 206B
- Aircraft serial: 4324
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23053301
- Condition: Flame-Out
- Location: Power Section
- Part time: 355 hours
- Stage of operation: NR
- Nature of condition: X, R
- Precautionary procedure: A

## Discrepancy

HELICOPTER EXPERIENCED 3 ENGINE FLAME-OUTS WITHIN APPROXIMATELY 5 MINUTES.  THE AUTO RE-IGNITION STARTED THE ENGINE IN-FLIGHT EACH TIME.  NORMAL LANDING WAS ACCOMPLISHED.  A COMPLETE INSPECTION OF THE FUEL SYSTEMS, CONTROL SYSTEMS, FUEL FILTERS, AIR FILTERS, FUEL NOZZLE, FUEL CONTROL, GOVERNOR, FUEL PUMPS, FUEL VENTS.  GROUND RAN AND TEST FLOWN FOR 4 HOURS WITH NO MALFUNCTIONS.  COULD NOT FIND A CAUSE FOR THE FLAME-OUTS.
